# SDR DALA2019121207243

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 130,718 hours, 18,608 cycles
- System (JASC): 2565 · Escape Slide
- Part: Integrator
- Condition: Damaged
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE DOOR INTEGRATOR ASSEMBLY IS DAMAGED. REPLACED OVER WING SLIDE ESCAPE SYSTEM INTEGRATOR. SYSTEM OPERATION IS NORMAL.
